Computing p-adic periods of abelian varieties from automorphic forms

Xavier Guitart, Marc Masdeu

Research output: Chapter in BookChapterResearchpeer-review

1 Downloads (Pure)

Abstract

We give an overview of the techniques introduced in a previous paper of the authors, in which we exploit Darmon’s p-adic L-invariants to compute p-adic uniformizations of certain motives attached to modular forms. We illustrate our methods with new examples.

Original languageEnglish
Title of host publicationAutomorphic Forms and Related Topics
EditorsSamuele Anni, Jay Jorgenson, Lejla Smajlovic, Lynne Walling
Pages75-83
Number of pages9
Publication statusPublished - 2019

Publication series

NameContemporary Mathematics
Volume732
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Fingerprint

Dive into the research topics of 'Computing p-adic periods of abelian varieties from automorphic forms'. Together they form a unique fingerprint.

Cite this